Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Changed synthroid medication from .075mg to .088mg. Having heartburn, insomnia, jittery insides. Solution ?

I just had my synthroid medication change from .075mg to .088mg. I started having heartburn , insomnia , jittery insides, etc. for side effects. My dr. told me to go back to the lower dosage for 6 weeks and have my blood checked again. The day after I went back down, my side effects lessened. But they are still around, especially the jittery insides. Will these eventually go away? They are driving me crazy! Do you think that it is something else?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
All described symptoms may be due to hypothyroidism and you should consult with endocrinologist and should go for appropriate dose of synthyroid.
If all symptoms still persist then you should go for endoscopy and blood sugar level.
These two hormonal disorders are commonly associated with abdominal heaviness and dyspeptic symptoms.
You should also consult with physician and gastro-physician.
You should also take proton pump inhibitors and prokintic agent for better relief of your symptoms.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor